# SDR USAA2009012090091

- Difficulty date: January 18, 2009
- Submitted: January 20, 2009
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 62,549 hours, 27,898 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 1457
- Condition: Malfunctioned
- Location: Cabin
- Part time: 30,603 hours, 12,391 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 296 LAS-SEA - EEL - EMERGENCY POWER SUPPLY UNITS FAILED EMERGENCY LIGHT TEST AT FWD L, EMER L, EMER R, AND AFT L.  MAINTENANCE RESET SYSTEM.  ALL EPSU'S CHECK NORMAL.
